# SDR AALA20101012DFW01

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 63,339 hours, 22,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY HATCH EXIT FORWARD EMERGENCY LIGHT ABOVE EXIT INOPERATIVE.  REPLACED FORWARD EMERGENCY EXIT LAMP.  OPS CHECKS GOOD.
